RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1988, Volume 24, Number 2  


Ordinary Differential Equations
A method for superfast convergence and the reducibility of almost periodic systems
I. N. Blinov
187
Nonregular pencils of differential operators in a space of vector functions
A. I. Vahabov
199
Lyapunov functions for a class of second-order autonomous systems
G. S. Krechetov
207
On the theory of optimization from initial data of systems with aftereffect
S. A. Minyuk, V. V. Sen'ko
212
Meromorphic solutions of first-order differential equations
A. Z. Mokhon'ko
222
Prolongation of the loss of stability in the case of dynamic bifurcations. II
A. I. Neishtadt
226
Realization of a given trajectory of motion and of a pencil of trajectories
A. T. Taldykin, T. A. Ulanova
234
On relatedness theorems for equations with retarded argument
V. P. Tikhonov
240
Some methods for obtaining estimates for the solutions of inequalities
Z. B. Tsalyuk
250
Observability of objects of neutral type by means of linear operations
B. Sh. Shklyar
258

Partial Differential Equations
Investigation of the convergence of difference schemes for calculating a process of the heat treatment of composite materials by means of infrared radiation
P. A. Vakulchik, I. S. Shchukina
267
The Cauchy problem in classes of increasing functions for some nonlinear pseudoparabolic equations
A. L. Gladkov
277
Stabilization of the solution of the Cauchy problem for the heat equation
V. N. Denisov
288
Fundamental solutions of differential equations containing a Bessel operator
A. A. Kulikov
299
The generalized Poisson integral and the smoothness of the solution of the Dirichlet problem for degenerate elliptic operators
P. I. Lizorkin, N. V. Miroshin
305
On the theory of fractional calculus
A. M. Nakhushev
313
Formulas for the inversion of integral representations of some $p$-analytic functions and for their application
D. Z. Khoang
324

Short Communications
Some remarks on solutions of autonomous equations that approach finite limits at infinity
S. A. Bespalova, Yu. A. Klokov
336
Dependence of the stability of linear periodic systems on the period
N. A. Bodunov, F. F. Kotchenko
338
Normal local controllability of objects that can be described by a system of second-order differential equations with one control parameter
A. V. Boltyanskii
341
An angular boundary layer in the asymptotics of the solution of a singularly perturbed system of equations of elliptic type
V. F. Butuzov, A. G. Nikitin
343
On the uniform boundedness of solutions
E. V. Voskresenskii
346
Localization of the solutions of the Cauchy problem for $\vec{2b}$-parabolic systems in classes of generalized functions
V. V. Gorodestkii
348
Inverse problem for an integro-differential equation of the second order with a singularity
M. S. Eremin
350
Dependence of the interval of existence of the solution of a differential equation on the initial data
B. V. Zadvornyi
351
Two-sided estimates for $s$-numbers of integral operators that increase smoothness
G. G. Islamov
353
Convergence in $L^2$ of families of solutions of nonlinear systems with a small parameter multiplying the derivative
V. P. Skripnik
357
Conditions for the maximal dissipativity of differential-boundary operators in a space of vector functions
O. G. Storozh
359
Smooth equivalence of systems of differential equations with power asymptotics of the solutions and of their discrete analogues in a neighborhood of an invariant manifold
S. P. Tokarev
361
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019